MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; PATELLA RESURFACING S.3 (NEW GENERATION)

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; PATELLA RESURFACING S.3 (NEW GENERATION)
Model Number 02.07.0035RP
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2026 gmk-sphere 02.07.0035rp patella resurfacing s.3 (new generation) ((b)(6) ) lot 2010872: 240 items manufactured and released on 10-nov-2020.Expiration date: 29-oct-2025.No anomalies found related to the problem.To date, 239 items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.07.1205r tibial tray fix cemented s.5r ((b)(6) ) lot 2219047: 50 items manufactured and released on 22-nov-2022.Expiration date: 02-nov-2027.No anomalies found related to the problem.To date, 4 items of the same lot have been sold with one similar reported event during the period of review.Gmk-sphere 02.12.0025r gmk-sphere femoral component cemented - 5+r ((b)(6) ) lot 2236474: 14 items manufactured and released on 13-dec-2022.Expiration date: 28-nov-2027.No anomalies found related to the problem.To date, 14 items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.12.0511fr gmk-sphere tibial insert - flex s5r - 11 mm ((b)(6) ) lot 2201080: 119 items manufactured and released on 04-feb-2026.Expiration date: 26-jan-2031.No anomalies found related to the problem.To date, 91 items of the same lot have been sold with no similar reported event during the period of review.Root cause:infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
At about 2 years and 9 months from the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and removed all implants and placed an antibiotic spacer.The surgery was completed successfully.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
PATELLA RESURFACING S.3 (NEW GENERATION)
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25904708
Report Number3005180920-2026-00772
Device Sequence Number8385466
Product Code JWH
UDI-Device Identifier07630030815768
UDI-Public07630030815768
Combination Product (Y/N)N
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/29/2025
Device Model Number02.07.0035RP
Device Lot Number2010872
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date07/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexMale